Home / Products / Medicinal Products / Bofen

Bofen Ibuprofen / M01A E01
Bofen

Ibuprofen / M01A E01

Active ingredients:

5 ml of suspension contains Ibuprofen - 100 mg.

BOFEN has antipyretic, anti-inflammatory and analgesic action. 

Indications

  • Syptomatic treatment of fever of various origins in children aged from 3 months (with body mass being not less than 5 kg) up to 12 years, including post immunisation fever, acute respiratory viral infections, flu;
  • headache, toothache, sore throat, teething pain, pain after tooth extraction, sprains and other types of ache including that of inflammatory origin.

Dosage and pharmaceutical form:

100 mg/5 ml oral suspension, 100 ml in vials and bottles, 1 vial or 1 bottle in package with measuring spoon.